# SDR SWAA2024100142352

- Difficulty date: September 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AND L/H AFT ESCAPE SLIDE LIGHTS INOP<[01] RELAMPED LEFT AFT SLIDE LIGHT AND TESTED PER AMM 33-51-04-960-801; NO DEFECTS NOTED. TROUBLESHOT RIGHT AFT SLIDE LIGHT PROBLEM TO OPEN FUSE AT M1672 PER WDM 33-51-14 AND WDM 33-51-11. REPLACED FUSE CONNECTED TO PIN 11 OF D10714 AND TESTED PER AMM 33-51-06-960-804; NO DEFECTS NOTED;[02] VERIFIED CORRECTIVE ACTION 1
